# SDR ASAA2022030837649

- Difficulty date: March 8, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 57,082 hours, 19,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710ATS
- Condition: Incorrect
- Location: Mid Cabin Aisle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78233008, FOUND INCORRECT LENS ON FWD AND AFT SIDE INSTALLED ON OVERWING EMERGENCY EXIT SIGN AT CENTER AISLE ON CEILING. GROUNDED - YES. REMOVED AND REPLACED FWD AND AFT LENSES ON CEILING OVERWING EXIT SIGN TO CORRECT PLACARDING LIGHT OPS CKS GOOD. REF B737-800 AMM33-51-01 LENS REPLACEMENT ONLY.
